# SDR UPS98827863

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E VERTICAL ANGLE CRACKED AT LWR END AT STA XS 250.089.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW DWG 9753293 AND SRM 51-3-0, 51-1-20D.
